| Model Number |
8888266130E |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the anti reflux valve is stuck in the blue port and will not come out.
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.Additional product code: feg: tube, double lumen for intestinal decompression and/or intubation.
Additional Manufacturer Narrative
The lot number and udi information for the affected device was received on 11jun2025.Based on this new information, the following sections were updated: d4 lot number, expiration date, unique identifier (udi) #; h4 device manufacture date.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.One device was received for investigation.The device was evaluated, and the reported condition was not observed.¿as such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
Additional Manufacturer Narrative
A corrective and preventative action has been opened to address the reported condition.